# SDR ASAA2016032716108

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,250 hours, 4,245 cycles
- System (JASC): 8011 · Engine Starter
- Part: Brake
- Part number: 254A12905
- Condition: Failed
- Location: Engine Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT "XB" ILLUMINATED NEXT TO N2 ENGINE GAUGE ON NR 1 ENGINE.  ENGINE OPERATED NORMALLY.  ACFT GROUNDED. FIM 76-05, TASK 809, FAILS STEP E9, D. WITH NR 1 ENGINE START LEVER IN IDLE POSITION, FOUND HIGH RESISTANCE TO GROUND, 10K OHMS) AT CONTACT Y2 OF D10922 WDM 76-21-11.  R & R NR 1 ENGINE START BRAKE ASSY, REF AMM 76-11-10.  OPS NORMAL REF AMM 28-22-00, 73-21-00, & 74-00-00.  FIM 76-05, TASK 809, OPS CHECKS NORMAL.  NLG PRESSURE PANEL LEAK CHECKS GOOD.
